# SDR DALA2023051503851

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 25,512 hours, 3,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 CORROSION ROLLER TRACK ASSY AT LEVEL FR25 AND STR42R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLETED WITH ER/A #608303-14. PERFORMED REPAIR INSTRUCTIONS ON ROLLER TRACK ASSY AT LEVEL FR.25 AND STR.42R IN FWD CARGO COMPARTMENT. RII INSPECTION COMPLETE. (2764213)
